# SDR ASAA2016012314971

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,395 hours, 9,670 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 1 ENGINE FAULT MSG 73-31371, UPPER EGT SECTORS READING HIGH ON FLIGHT LEG 2 ECONOMIC FAULT.  ACFT GROUNDED. ON DEFERRAL.
